Skip to main content

On the indecomposable elements of the bar construction

Publication ,  Journal Article
Hain, RM
Published in: Proceedings of the American Mathematical Society
January 1, 1986

An explicit formula for a canonical splitting s: Qℬ(ℰ.)⟶ℬ(ℰ.) of the projection ℬ(ℰ.)⟶Qℬ(ℰ.) of the bar construction on a commutative d.g. algebraℰ.onto its indecomposables is given. We prove that s induces a d.g. algebra isomorphism Λ(Qℬ(ℰ.))⟶ℬ(ℰ.) and that H(Qℬ(ℰ.)) is isomorphic with QH(ℬ(ℰ.)). © 1986 American Mathematical Society.

Duke Scholars

Published In

Proceedings of the American Mathematical Society

DOI

EISSN

1088-6826

ISSN

0002-9939

Publication Date

January 1, 1986

Volume

98

Issue

2

Start / End Page

312 / 316

Related Subject Headings

  • 0101 Pure Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Hain, R. M. (1986). On the indecomposable elements of the bar construction. Proceedings of the American Mathematical Society, 98(2), 312–316. https://doi.org/10.1090/S0002-9939-1986-0854039-5
Hain, R. M. “On the indecomposable elements of the bar construction.” Proceedings of the American Mathematical Society 98, no. 2 (January 1, 1986): 312–16. https://doi.org/10.1090/S0002-9939-1986-0854039-5.
Hain RM. On the indecomposable elements of the bar construction. Proceedings of the American Mathematical Society. 1986 Jan 1;98(2):312–6.
Hain, R. M. “On the indecomposable elements of the bar construction.” Proceedings of the American Mathematical Society, vol. 98, no. 2, Jan. 1986, pp. 312–16. Scopus, doi:10.1090/S0002-9939-1986-0854039-5.
Hain RM. On the indecomposable elements of the bar construction. Proceedings of the American Mathematical Society. 1986 Jan 1;98(2):312–316.

Published In

Proceedings of the American Mathematical Society

DOI

EISSN

1088-6826

ISSN

0002-9939

Publication Date

January 1, 1986

Volume

98

Issue

2

Start / End Page

312 / 316

Related Subject Headings

  • 0101 Pure Mathematics